# SDR REXA2019083101280

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 13,136 hours, 9,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP DUE TO DRAINED BATTERY. CHARGED BATTERY REQUIRED, OPS CHECK GOOD IAW AMM 33-51-00.
